Alert archive / Vermont / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 65, NWS Burlington, VT

July 9, 2007Windsor County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jul 9, 2007, 9:31 PM EDT for Windsor County, Vermont. It was in force for 59 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 9, 2007, 9:31 PM EDT (01:31 UTC)
Expired
Jul 9, 2007, 10:30 PM EDT
In force
59 min
Issued by
NWS Burlington, VT
Area
Counties, with a storm outline in the text

County Windsor County, VT

The radar

The Burlington radar (KCXX), 117 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 9, 9:55 PM EDTTSTM WND DMGCavendish, VTTREE DOWN ACROSS ROUTE 131 AND SEVERAL TREES DOWN IN THE TOWN OF CAVENDISH.
Jul 9, 10:10 PM EDTTSTM WND DMGHartland, VTTREE DOWN ON QUECHEE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 9, 4:42 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 1.5 hours before the alert went out and 295 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-07-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-07-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1968 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KBTV 100131
SVRBTV
VTC027-100230-
/O.NEW.KBTV.SV.W.0065.070710T0131Z-070710T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
931 PM EDT MON JUL 9 2007

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WINDSOR COUNTY IN SOUTHERN VERMONT

* UNTIL 1030 PM EDT.

* AT 927 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM STOCKBRIDGE TO 10 MILES WEST OF
  PLYMOUTH...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  PLYMOUTH AROUND 940 PM EDT.
  POMFRET...LUDLOW...BRIDGEWATER AND CAMP PLYMOUTH AROUND 945 PM EDT.
  WEST HARTFORD...ANDOVER...WOODSTOCK AND SOUTH WOODSTOCK AROUND 950
  PM EDT.
  CHESTER AROUND 955 PM EDT.

THIS IS A DANGEROUS STORM. PREPARE FOR DAMAGING WINDS...DESTRUCTIVE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

LAT...LON 4380 7279 4372 7280 4367 7270 4348 7278
      4346 7273 4337 7278 4338 7283 4331 7287
      4322 7267 4322 7245 4354 7238 4372 7229

$$

SISSON
1 follow-up statement
000 
WWUS51 KBTV 100228
SVSBTV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1026 PM EDT MON JUL 9 2007

VTC027-100236-
/O.EXP.KBTV.SV.W.0065.000000T0000Z-070710T0230Z/
WINDSOR VT-
1026 PM EDT MON JUL 9 2007

...THE SEVERE THUNDERSTORM WARNING FOR WINDSOR COUNTY EXPIRES AT 1030
PM EDT...

SEVERE THUNDERSTORMS HAVE MOVED OUT OF THE AREA. 

A TREE WAS REPORTED DOWN IN HARTLAND AT 1010 PM.

A FEW LINGERING SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN WILL MOVE 
ACROSS SOUTHERN WINDSOR COUNTY THROUGH 11 PM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
MONDAY EVENING FOR NORTHERN NEW YORK.

LAT...LON 4380 7279 4372 7280 4367 7270 4348 7278
      4346 7273 4337 7278 4338 7283 4331 7287
      4322 7267 4322 7245 4354 7238 4372 7229

$$

SISSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 9, 7:54 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 9, 7:54 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
754 PM EDT MON JUL 9 2007

.SYNOPSIS...
AS WARM FRONT PUSHES AWAY FROM THE AREA WARM AND HUMID WEATHER
WILL CONTINUE. SHOWERS AND THUNDERSTORMS WILL AFFECT THE AREA
TUESDAY AFTERNOON AND EVENING. THESE STORMS WILL DEVELOP AND MOVE
ALONG STATIONARY FRONT WHICH WILL BE STALLED SOUTH ACROSS THE
REGION. THE BETTER CHANCES FOR STORMS WILL BE ACROSS THE SOUTHERN
PART OF OUR CWA. A STRONGER COLD FRONT WILL CROSS THE FORECAST
AREA WEDNESDAY BRINGING WIDESPREAD SHOWERS AND ISOLATED
THUNDERSTORMS WEDNESDAY EVENING INTO THURSDAY. A MUCH COOLER AND
DRIER AIR MASS WILL OVERCOME THE AREA FOLLOWING THE COLD FRONTAL
PASSAGE.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
SEVERE THUNDERSTORM WATCH THROUGH 11 PM FOR MOST OF OUR CWA.
CURRENTLY SEVERE THUNDERSTORMS ARE TRACKING SOUTHEAST ACROSS THE
AREA. DAMAGING WINDS AND SMALL HAIL HAVE BEEN REPORTED. STORMS ARE
FORMING OVER AREAS THAT ALREADY HAD STORMS EARLIER TODAY. SHOWERS
AND THUNDERSTORMS WILL INCREASE IN COVERAGE THROUGH THE EVENING
HOURS. BETTER CHANCE FOR STORMS WILL BE ACROSS THE NORTHERNMOST
PART OF OUR CWA. ALBANY SOUNDING LOOKED VERY CONDUCIVE FOR
SUPERCELL DEVELOPMENT...INDICATED STRONG VEERING WINDS AND DRIER MID
LEVELS. SHOWERS AND THUNDERSTORMS WILL START TO SUBSIDE CLOSE TO
11 PM. PATCHY FOG WILL BE SCATTERED ACROSS THE AREA...MAINLY WHERE
STORMS PASSED EARLIER TODAY AND THIS EVENING.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
PATCHY FOG SHOULD CLEAR UP BY ABOUT 12Z. WARM HUMID AIR AGAIN ON
TUESDAY WILL PROVIDE A GOOD ENVIRONMENT FOR SHOWERS AND
THUNDERSTORMS TO FORM IN THE AFTERNOON AND EARLY EVENING. STORMS
SHOULD DWINDLE BY MIDNIGHT WITH LOSS OF DAYTIME HEATING. BIG CAPES
ARE POSSIBLE AGAIN. LESS FORCING TUESDAY THOUGH...SO SHOULDNT BE
A REPEAT OF TODAY/TONIGHT. TUESDAY NIGHT AND WEDNESDAY WILL ALSO
SEE WARM AND HUMID CONDITIONS. FINALLY...A FAIRLY STRONG COLD
FRONT WILL PASS THROUGH THE CWA...AGAIN BRINGING WIDESPREAD SHOWERS
AND ISOLATED THUNDERSTORMS.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
NO DRASTIC CHANGES MADE TO LONG TERM FORECAST. MAINLY CONCENTRATED
ON SHORT AND LONG TERM TODAY...BECAUSE OF THE VERY ACTIVE WEATHER
WE HAD THIS MORNING AND AFTERNOON. DID NOT STRAY FAR FROM HPC AND
THE PREVIOUS FORECAST. AFTER COLD FRONT PASSAGE WEDNESDAY
NIGHT...WE CAN EXPECT DRIER DAYS AS HIGH PRESSURE WILL BRING COOLER
TEMPS INTO THE AREA.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
THROUGH 00Z WEDNESDAY...STRONG THUNDERSTORMS ACROSS THE AREA THIS
EVENING...WITH LOCAL IFR CONDITIONS. EXPECT THE INTENSITY OF THE
STORMS TO DIMINISH BETWEEN 00Z-02Z. LINGERING SHOWERS ARE POSSIBLE
OVERNIGHT ALONG WITH ISOLATED THUNDER. ALSO EXPECT SOME FOG AT ALL
TAF SITES OVERNIGHT WITH LOCAL IFR CONDITIONS POSSIBLE...ESPECIALLY
AT KMPV/KSLK. ALL VISIBILITY RESTRICTIONS WILL LIFT AFTER 13Z.
JUST SCATTERED LOW AND MID CLOUDS EXPECTED TUESDAY MORNING...BECOMING
BKN AT TIMES DURING PM AS SCATTERED SHRA/TSRA DEVELOP...WITH MVFR
CONDITIONS POSSIBLE.

00Z WEDNESDAY THROUGH SATURDAY...UNSETTLED WEATHER CONTINUES.
SHOWERS AND THUNDERSTORMS EXPECTED AS WARM FRONT LINGERS IN THE
GENERAL VICINITY TUESDAY EVENING...THEN BEST CHANCES FOR PRECIP
ARRIVE WEDNESDAY AS A COLD FRONT PROGRESSES ACROSS THE AREA. A
BRIEF LULL CAN BE EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY NIGHT
AS AREA IS IN BETWEEN SYSTEMS. UPPER TROUGH FINALLY SWINGS THROUGH
ON FRIDAY...REINTRODUCING PRECIPITATION FRIDAY AND SATURDAY.
MAINLY VFR CONDITIONS EXPECTED...WITH OCCASIONAL IFR POSSIBLE IN
ANY THUNDERSTORMS.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.

&&

SYNOPSIS...JAN
NEAR TERM...JAN
SHORT TERM...JAN
LONG TERM...JAN
AVIATION...RJS/MB
Hazardous weather outlook, Jul 9, 4:48 PM EDT, 4 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
448 PM EDT MON JUL 9 2007

NYZ026>031-034-035-087-VTZ001-002-005-006-008>012-016>019-102100-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-LAMOILLE-WASHINGTON-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
448 PM EDT MON JUL 9 2007

...SEVERE THUNDERSTORM WATCH 499 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL
VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

SEVERE THUNDERSTORM WATCH UNTIL 11 PM.

ANOTHER DISTURBANCE IN THE STRONG WINDS ALOFT WILL INTERACT WITH
A MOIST AND UNSTABLE AIR MASS TO PRODUCE ANOTHER ROUND OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING.
GIVEN...THE SPEED AND CHANGE OF DIRECTION OF THE LOW TO MID LEVEL
WIND FIELDS...AND AMOUNT OF SURFACE INSTABILITY FROM DAYTIME
HEATING...THE POTENTIAL WILL BE FOR STRONG TO SEVERE THUNDERSTORMS
TO DEVELOP THIS EVENING. THE PRIMARY SEVERE WEATHER THREAT WILL BE
LARGE HAIL AND STRONG AND DAMAGING THUNDERSTORM WIND GUSTS OF 60
MPH OR MORE. IN ADDITION...THESE STORMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL AMOUNTS IN A SHORT PERIOD OF
TIME...WHICH MAY CAUSE LOCALIZED MINOR FLOODING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND ESPECIALLY WEDNESDAY AFTERNOON ASSOCIATED WITH A STRONG COLD
FRONT. THE POTENTIAL FOR MORE SEVERE WEATHER ON WEDNESDAY WILL
HAVE TO BE WATCHED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VTZ003-004-007-102100-
ORLEANS-ESSEX-CALEDONIA-
448 PM EDT MON JUL 9 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST VERMONT.

.DAY ONE...TONIGHT

ANOTHER DISTURBANCE IN THE STRONG WINDS ALOFT WILL INTERACT WITH
A MOIST AND UNSTABLE AIR MASS TO PRODUCE ANOTHER ROUND OF
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS THIS EVENING.
GIVEN...THE SPEED AND CHANGE OF DIRECTION OF THE LOW TO MID LEVEL
WIND FIELDS...AND AMOUNT OF SURFACE INSTABILITY FROM DAYTIME
HEATING...THE POTENTIAL WILL BE FOR STRONG THUNDERSTORMS TO
DEVELOP THIS EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING
VERY HEAVY RAINFALL AMOUNTS IN A SHORT PERIOD OF TIME...WHICH MAY
CAUSE LOCALIZED MINOR FLOODING.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

MORE SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON
AND ESPECIALLY WEDNESDAY AFTERNOON ASSOCIATED WITH A STRONG COLD
FRONT. THE POTENTIAL FOR MORE SEVERE WEATHER ON WEDNESDAY WILL
HAVE TO BE WATCHED CLOSELY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 9, 8:06 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
806 PM EDT MON JUL 9 2007

VTZ012-100100-
WINDSOR-
INCLUDING...WHITE RIVER JUNCTION
806 PM EDT MON JUL 9 2007

AT 800 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SHOWERS AND THUNDERSTORMS FROM WEST HARTFORD TO WOODSTOCK...MOVING
EAST AT 30 MPH.

THUNDERSTORMS WILL BE NEAR WILDER AND WHITE RIVER JUNCTION BY 820 PM.

THESE THUNDERSTORMS ARE PRODUCING FREQUENT DEADLY LIGHTNING. SEEK
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

SMALL HAIL AND WIND GUSTS OF 35 MPH OR HIGHER MAY ACCOMPANY THE
THUNDERSTORMS.

LAHIFF
Local storm report, Jul 9, 8:10 PM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
810 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     TSTM WND DMG     WILLIAMSTOWN            44.12N 72.54W
07/09/2007                   ORANGE             VT   LAW ENFORCEMENT

            NUMEROUS REPORTS OF TREE LIMBS DOWN REPORTED BY THE 911
            CENTER.

&&

JAN
Local storm report, Jul 9, 8:11 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
811 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 PM     HAIL             RANDOLPH CENTER         43.94N 72.61W
07/09/2007  M0.88 INCH       ORANGE             VT   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED. ALSO REPORTED AN ESTIMATED 58
            MPH GUST.

&&

JAN
Local storm report, Jul 9, 8:55 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
855 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     TSTM WND DMG     EAST RANDOLPH           43.94N 72.56W
07/09/2007                   ORANGE             VT   LAW ENFORCEMENT

            NUMEROUS TREES DOWN.

&&

JAN
Local storm report, Jul 9, 9:18 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
918 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     HAIL             RUTLAND                 43.61N 72.98W
07/09/2007  E0.88 INCH       RUTLAND            VT   TRAINED SPOTTER

            NICKEL SIZE HAIL REPORTED ON THE NORTH SIDE OF RUTLAND.

&&

JAN
Local storm report, Jul 9, 9:21 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
921 PM EDT MON JUL 09 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             DUXBURY                 44.33N 72.75W
07/09/2007  E2.50 INCH       WASHINGTON         VT   PUBLIC

            MULTIPLE SIZE HAIL RANGING FROM GOLF BALL TO TENNIS BALL
            REPORTED WITH PICTURES.

&&

JAN

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 9, 8:15 PM EDTSevere Thunderstorm WarningBTVOrange60 min
Jul 9, 8:52 PM EDTSevere Thunderstorm WarningBTVRutland53 min
Jul 9, 9:22 PM EDTSevere Thunderstorm WarningBTVFranklin53 min
Jul 9, 9:55 PM EDTSevere Thunderstorm WarningBTVChittenden37 min
Jul 10, 2:14 PM EDTSevere Thunderstorm WarningBTVWindsor61 min
Jul 10, 3:29 PM EDTSevere Thunderstorm WarningBTVWindsor61 min
Jul 10, 4:27 PM EDTSevere Thunderstorm WarningBTVWindsor63 min
Jul 10, 5:00 PM EDTSevere Thunderstorm WarningBTVCaledonia, Orleans90 min
Jul 10, 6:15 PM EDTSevere Thunderstorm WarningBTVWindsor60 min

Nearby

Severe Thunderstorm Warnings in Vermont, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.